# SDR SWIA201024916

- Difficulty date: September 19, 2010
- Submitted: September 26, 2010
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 23,122 hours, 31,373 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK STARTED TO SMELL STRONGLY OF ELECTRONICS, NO SMOKE IN EVIDENCE.  (FLT 6854)  REPAIRED AND REPOSITIONED WIRE BEHIND OVERHEAD ELECTRICAL PANEL.
